# SDR SWAA2014061929192

- Difficulty date: June 14, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N184AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 31,732 hours, 14,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0200200005
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMER EXIT LIGHT COVER LOOSE.  SECURED COVER IAW AMM.
